# SDR IPXA2021072672098

- Difficulty date: July 25, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,271 hours, 14,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Part serial: NA
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BATT 1 LO, ILLUMINATED ON EMER LT TEST.  TRANSFERED TO DEFERRAL 33-50-4 PER MEL, DMP COMPLIED WITH, PLACARD INSTALLED. CONTROLL NUMBER M751397R/R EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01.  OPS TEST GOOD.  PLACARD REMOVED.  M751397 CLOSED.  DMP REV.
